Toremifene Vision - AnabolicMinds.com

Toremifene Vision

  1. Senior Member
    Hyde12's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Nov 2006
    Posts
    1,920
    Rep Power
    1056

    Reputation

    Toremifene Vision


    My vision has not been the same since I used Toremifene. I have tons of floaters now. It may or may not be the Torm, but I want to know if anyone has noticed any vision changes on Torm?

  2. Bananas
    TripDog's Avatar
    Stats
    5'10"  201 lbs.
    Join Date
    Mar 2006
    Posts
    10,084
    Rep Power
    5550

    Reputation

    wow thats a first with torm.....have you ever used nolva,or clomid before though?
    The LORD is my rock, my fortress, and my savior; my God is my rock, in whom I find protection. He is my shield, the power that saves me, and my place of safety.-Psalm 18:2
  3. Advanced Member
    canadian champ's Avatar
    Join Date
    Nov 2003
    Posts
    843
    Rep Power
    553

    Reputation

    Floaters are usually just a buildup of proteinacious material in the vitreous. The majority of the time, they will clear up on their own. No bright flashes or decrease in vision im assuming?
    cc

    Quote Originally Posted by Hyde12 View Post
    My vision has not been the same since I used Toremifene. I have tons of floaters now. It may or may not be the Torm, but I want to know if anyone has noticed any vision changes on Torm?
    •   
       

  4. Senior Member
    Hyde12's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Nov 2006
    Posts
    1,920
    Rep Power
    1056

    Reputation

    Quote Originally Posted by canadian champ View Post
    Floaters are usually just a buildup of proteinacious material in the vitreous. The majority of the time, they will clear up on their own. No bright flashes or decrease in vision im assuming?
    cc
    I've only noticed them since I used Torm. They are just floaters. I had not issues with Clomid though.
  5. Advanced Member
    canadian champ's Avatar
    Join Date
    Nov 2003
    Posts
    843
    Rep Power
    553

    Reputation

    Then I wouldn't worry, should be gone in a week or two.
    cc

    Quote Originally Posted by Hyde12 View Post
    I've only noticed them since I used Torm. They are just floaters. I had not issues with Clomid though.
  6. New Member
    MMind_JLT's Avatar
    Join Date
    Jan 2007
    Posts
    9
    Rep Power
    98

    Reputation

    It's weird, i used Tor until yesterday and i can tell everything went better than i expected.
    What was your protocol??
  7. Bananas
    TripDog's Avatar
    Stats
    5'10"  201 lbs.
    Join Date
    Mar 2006
    Posts
    10,084
    Rep Power
    5550

    Reputation

    Quote Originally Posted by MMind_JLT View Post
    It's weird, i used Tor until yesterday and i can tell everything went better than i expected.
    What was your protocol??
    how long were you on cycle..how long did u run tor?
    The LORD is my rock, my fortress, and my savior; my God is my rock, in whom I find protection. He is my shield, the power that saves me, and my place of safety.-Psalm 18:2
  8. New Member
    MMind_JLT's Avatar
    Join Date
    Jan 2007
    Posts
    9
    Rep Power
    98

    Reputation

    Quote Originally Posted by TripDog View Post
    how long were you on cycle..how long did u run tor?
    I did h-50 for 4 weeks and the Tore as follows
    *Days 1-2:
    -Torem @ 120mg/day.

    *Days 3-4:
    -Torem @ 90mg/day.

    *Days 5-7:
    -Torem @ 60mg/day.

    *Days 8-14:
    -Torem @ 60mg/day.

    *Days 15-21:
    -Torem @ 30mg/day.

    *Days 22-28:
    -Torem @ 7.5mg/day.

    Only 9lbs gained and kept.
  9. Advanced Member
    rxp1997's Avatar
    Stats
    5'9"  230 lbs.
    Join Date
    Oct 2006
    Age
    47
    Posts
    674
    Rep Power
    13208

    Reputation

    i just started my torem today with a similar dosing schedule, except i will be going 120 days 1-3, 90 4-7, 60 8-14, 30mg the last two weeks. I have always had floaters, but will let you know if they get any more noticeable.
  10. New Member
    Synicus's Avatar
    Join Date
    Dec 2005
    Posts
    113
    Rep Power
    163

    Reputation

    Vision scares is what threw me from Nolva to Tor last PCT. I've never done Nolva maybe never will. Tor got me nuts full in like 4 days. As for vision, check your BP. I had vision check during cycle and I was 20/60. After cycle/PCT 20/25 (I've had LASICK done). My vision probs always seem to be BP related.
  11. New Member
    steve777's Avatar
    Join Date
    May 2005
    Age
    45
    Posts
    123
    Rep Power
    176

    Reputation

    Quote Originally Posted by Hyde12 View Post
    I've only noticed them since I used Torm. They are just floaters. I had not issues with Clomid though.
    Hyde12- are you still having the floaters (from the torem) or did they dissapear?
  12. Senior Member
    Hyde12's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Nov 2006
    Posts
    1,920
    Rep Power
    1056

    Reputation

    No, they never totally disappeared. I think it had something to do with Estrodiol because when my E2 starts getting higher, (I'm on TRT now) the floaters get worse.
  13. New Member
    onelife's Avatar
    Join Date
    Oct 2007
    Posts
    246
    Rep Power
    208

    Reputation

    nothin worse than some floaters on a heavy set of inclines blah
  14. New Member
    brywal312's Avatar
    Join Date
    May 2007
    Posts
    415
    Rep Power
    297

    Reputation

    i just finished my tor PCT and I had similar issues. They started about the end of the first week and continued throughout PCT. As the dose dropped they reduced but they are still there a little.
  15. Professional Member
    celc5's Avatar
    Stats
    5'10"  195 lbs.
    Join Date
    Mar 2007
    Age
    35
    Posts
    3,211
    Rep Power
    140359

    Reputation Reputation Reputation

    I had floaters BEFORE dosing toremefine. I had zero negative impact on vision while on tor OR after. No change in the size or number of floaters.
  16. Advanced Member
    -2z-'s Avatar
    Stats
    5'9"  190 lbs.
    Join Date
    Jan 2004
    Age
    43
    Posts
    736
    Rep Power
    499

    Reputation

    Quote Originally Posted by celc5 View Post
    I had floaters BEFORE dosing toremefine. I had zero negative impact on vision while on tor OR after. No change in the size or number of floaters.
    Same experience here as well.
  

  
 

Similar Forum Threads

  1. Toremifene (fareston) - for Dr.D and others
    By turkish in forum Post Cycle Therapy
    Replies: 303
    Last Post: 05-13-2012, 02:56 PM
  2. toremifene
    By MGH1982 in forum Post Cycle Therapy
    Replies: 18
    Last Post: 08-04-2006, 08:45 AM
  3. Toremifene citrate
    By vafla in forum Anabolics
    Replies: 2
    Last Post: 11-27-2004, 07:13 PM
  4. Fareston (Toremifen)
    By centrn in forum Anabolics
    Replies: 5
    Last Post: 11-19-2004, 06:08 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in